# SDR C2XA00IA092

- Difficulty date: April 2, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIC - FLT 3056 - THE CREW REPORTED THAT THE NR 2 ENGINE FIRE LOOP LIGHT ILLUMINATED IN FLIGHT.  THE AIRCRAFT RETURNED TO RIC WHERE IT LANDED WITHOUT INCIDENT, AND MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FIRE BOTTLE.  FLT 4378, WHEN TAKEOFF POWER WAS APPLIED THE RED FIRE T HANDLE LIGHT ILLUMINTED, THE CREW DISCHARGED THE NR 2 FIRE BOTTLE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FIRE BOTTLE AND THE NR 2 ENGINE FIRE LOOP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
